Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 75-84 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslamian M, Abkar A. Generalized weakly contractive multivalued mappings and common fixed points. IJMSI. 2013; 8 (2) :75-84
URL: http://ijmsi.ir/article-1-506-en.html
Abstract:  

In this paper we introduce the concept of generalized weakly contractiveness for a pair of multivalued mappings in a metric space. We then prove the existence of a common fixed point for such mappings in a complete metric space. Our result generalizes the corresponding results for single valued mappings proved by Zhang and Song [14], as well as those proved by D. Doric [4].

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb